Diagonalization of matrices over H∞

Szőkefalvi-Nagy, Béla: Diagonalization of matrices over H∞. In: Acta scientiarum mathematicarum, (38) 3-4. pp. 223-238. (1976)

[img]
Preview
Cikk, tanulmány, mű
math_038_fasc_003_004_223-238.pdf

Download (8MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 223-238
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 238. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14583

Actions (login required)

View Item View Item